# SDR ASOA201101516

- Difficulty date: August 13, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 18,224 hours, 16,475 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CPT FLASHLIGHT INOPERATIVE.  R & R COCKPIT FLASHLIGHT AMM 25-61-00,  OPS CHECKED GOOD.
